American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60C05) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 17 of 17 found      Go to page: 1

[1] Kathrin Bringmann and Karl Mahlburg. Improved bounds on metastability thresholds and probabilities for generalized bootstrap percolation. Trans. Amer. Math. Soc. 364 (2012) 3829-3859.
Abstract, references, and article information   
View Article: PDF

[2] József Balogh, Béla Bollobás, Hugo Duminil-Copin and Robert Morris. The sharp threshold for bootstrap percolation in all dimensions. Trans. Amer. Math. Soc. 364 (2012) 2667-2701.
Abstract, references, and article information   
View Article: PDF

[3] Roberto Imbuzeiro Oliveira. On the coalescence time of reversible random walks. Trans. Amer. Math. Soc. 364 (2012) 2109-2128. MR 2869200.
Abstract, references, and article information   
View Article: PDF

[4] Richard W. Kenyon and David B. Wilson. Boundary partitions in trees and dimers. Trans. Amer. Math. Soc. 363 (2011) 1325-1364. MR 2737268.
Abstract, references, and article information   
View Article: PDF

[5] Adam Hammett and Boris Pittel. How often are two permutations comparable?. Trans. Amer. Math. Soc. 360 (2008) 4541-4568. MR 2403696.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Jason Fulman. Stein's method and random character ratios. Trans. Amer. Math. Soc. 360 (2008) 3687-3730. MR 2386242.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jason Fulman. Martingales and character ratios. Trans. Amer. Math. Soc. 358 (2006) 4533-4552. MR 2231387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jason Fulman. Stein's method and Plancherel measure of the symmetric group. Trans. Amer. Math. Soc. 357 (2005) 555-570. MR 2095623.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Alexander E. Holroyd, Thomas M. Liggett and Dan Romik. Integrals, partitions, and cellular automata. Trans. Amer. Math. Soc. 356 (2004) 3349-3368. MR 2052953.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Tomasz Łuczak, Boris Pittel and John C. Wierman. The structure of a random graph at the point of the phase transition . Trans. Amer. Math. Soc. 341 (1994) 721-748. MR 1138950.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] F. R. K. Chung and R. L. Graham. Cohomological aspects of hypergraphs . Trans. Amer. Math. Soc. 334 (1992) 365-388. MR 1089416.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Florin Avram and Robert Fox. Central limit theorems for sums of Wick products of stationary sequences . Trans. Amer. Math. Soc. 330 (1992) 651-663. MR 1034656.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] D. H. Fremlin and M. Talagrand. Subgraphs of random graphs . Trans. Amer. Math. Soc. 291 (1985) 551-582. MR 800252.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Béla Bollobás. The evolution of random graphs . Trans. Amer. Math. Soc. 286 (1984) 257-274. MR 756039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] G. G. Lorentz and R. A. Lorentz. Probability and interpolation . Trans. Amer. Math. Soc. 268 (1981) 477-486. MR 632539.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Béla Bollobás. The diameter of random graphs . Trans. Amer. Math. Soc. 267 (1981) 41-52. MR 621971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] H. L. Rietz. On the representation of a certain fundamental law of probability . Trans. Amer. Math. Soc. 27 (1925) 197-212. MR 1501307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 17 of 17 found      Go to page: 1